MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/adc.53.10.817

Медицинская библиотека · Archives of disease in childhood · 1978

Hypomagnesaemic hypocalcaemia with hypokalaemia caused by treatment with high dose gentamicin.

Kelnar C J, Taor W S, Reynolds D J, Smith D R, Slavin B M, Brook C G

Клинический случайСтатьяПеревод в очереди

Аннотация

A 12-year-old boy developed renal wasting of magnesium, calcium, and potassium, with secondary hypomagnesaemia, hypocalcaemia, and hypokalaaemia (without hyperaldosteronism) after treatment with 14 400 mg gentamicin over 4 months. Gentamicin should not be given for prolonged courses if less toxic antibiotics are suitable. If it used, plasma magnesium, calcium, and potassium levels should be monitored during and after treatment.

Для цитирования: Kelnar C J, Taor W S, Reynolds D J, Smith D R, Slavin B M, Brook C G. Hypomagnesaemic hypocalcaemia with hypokalaemia caused by treatment with high dose gentamicin.. Archives of disease in childhood. 1978. DOI: 10.1136/adc.53.10.817.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.